# SDR RAIA970522

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Connector
- Part number: CA06R10SL3SF80
- Condition: Contaminated
- Location: Lt Engine
- Part time: 12,901 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ALO - FLT 7457 - LEFT FUEL LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE CLEANED LEFT FUEL PRESSURE SWITCH CONNECTOR.  6-7-97.  (X)
